# SDR SWAA2021051387519

- Difficulty date: April 15, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,012 hours, 20,565 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKATE ANGLE HAS MATERIAL LOSS; CHAFFING AT BS 1106 TO 1109. / REPAIRED SKATE ANGLE PER SRM 53-80-71-2R-6.
